# SDR DL76L060282

- Difficulty date: April 17, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 44,346 hours, 6,787 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 221701363
- Part serial: D00213
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL GOT SPOILER AND T/O CONFIG MSG.  MTC IN PROGRESS.  REPLACED TO CONFIGURATION WARNING MODULE AS PER AMM 31-51-04.  NO FAULTS.
